# SDR YENA2022050900464

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 58,195 hours, 20,724 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2896, PUJ-BOS. ' OVERSPEED WITH AP ON AT INITIAL DESCENT LEAVING 35,000 FEET DUE TO TURBULENCE INDICATED SPEED DID NOT GO INTO TAPE; PERFORMED DVDR DOWNLOAD.  THE DOWNLOAD WAS REVIEWED BY TECH SUPPORT. CONFIRMED OVERSPEED WARNING AT 33K. SPEED FOUND WITHIN LIMITS. NO FURTHER INSP REQ PER AMM 05-51-17. ACFT OK FOR SERVICE.'
